Una nota sobre los números pitagóricos.

Francisco Javier Erice Rodríguez

Gaceta Matemática (1974)

  • Volume: 26, Issue: 3-4, page 61-64
  • ISSN: 0016-3805

How to cite


Erice Rodríguez, Francisco Javier. "Una nota sobre los números pitagóricos.." Gaceta Matemática 26.3-4 (1974): 61-64. <http://eudml.org/doc/43488>.

author = {Erice Rodríguez, Francisco Javier},
journal = {Gaceta Matemática},
language = {spa},
number = {3-4},
pages = {61-64},
title = {Una nota sobre los números pitagóricos.},
url = {http://eudml.org/doc/43488},
volume = {26},
year = {1974},

AU - Erice Rodríguez, Francisco Javier
TI - Una nota sobre los números pitagóricos.
JO - Gaceta Matemática
PY - 1974
VL - 26
IS - 3-4
SP - 61
EP - 64
LA - spa
UR - http://eudml.org/doc/43488
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.